We were interested to see that in the penultimate sentence of the Discussion, the authors state: “Although the results of this review showed no increase in AEs [adverse events] associated with the use of tiotropium Respimat, potential undesirable effects (cardiovascular and others) must be taken into consideration given several warnings made in the literature.”1 In drawing this conclusion, the authors fail to acknowledge that they are based on observations from studies in patients with COPD and that these undesirable effects have not been observed in patients with asthma. The authors also appear to have overlooked very relevant data from the Tiotropium Safety and Performance in Respimat (TIOSPIR) trial. This trial, involving 17,135 patients, compared the safety and efficacy of once-daily tiotropium Respimat 5 μg or 2.5 μg with once-daily tiotropium 18 μg delivered by the HandiHaler device2 and found that tiotropium Respimat did not increase the risk of death (5 μg: hazard ratio [HR], 0.96; 95% CI, 0.84-1.09; 2.5 μg: HR, 1.00; 95% CI, 0.87-1.14) or major adverse cardiac events (5 μg: HR, 1.10; 95% CI, 0.91-1.33; 2.5 μg: HR, 1.11; 95% CI, 0.91-1.34) in patients with COPD, compared with patients receiving tiotropium delivered by the HandiHaler device. The TIOSPIR authors note that caution is required when interpreting results to avoid unwarranted over-interpretation of cause-specific mortality.3 Further, a study by Hohlfeld et al4 comparing the pharmacokinetics and pharmacodynamics of tiotropium Respimat 5 μg and tiotropium 18 μg delivered by the HandiHaler device in patients with COPD demonstrated that the incidence of adverse events was balanced between the tiotropium treatment groups and comparable with placebo; both treatments were well tolerated, with no apparent relation to dose or device. We, therefore, recommend that these results are taken into consideration to provide a more balanced overview of the currently available literature for the safety of tiotropium, delivered by the Respimat device.